Publication
Title
Avian persistence in fragmented rainforest
Author
Language
English
Source (journal)
Science / American Association for the Advancement of Science [Washington, D.C.] - Washington, D.C.
Publication
Washington, D.C. : 2002
ISSN
0036-8075
1095-9203
Volume/pages
298(2002), p. 1236-1238
ISI
000179080400051
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 14.09.2017
To cite this reference